EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
10/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported, approximately 3 months post initial left total hip arthroplasty (tha), the patient underwent revision as the poly was worn and needed replacing.During the revision, it was determined that the cup also needed to be removed due to bone void.The patient was revised to competitor acetabular components and the surgeon implanted the exactech biolox delta option 28mm head and +0 adapter because the stem stayed intact.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: 120-65-40 - bone screw 6.5mm dia x 40mm long (b)(6).142-36-00 - cocr fem head 36mm +0 offset 12/14 (b)(6).160-31-11 - pf spline plasma w/ha ext offset sz 11 (b)(6).180-01-52 - nv crown cup clstr hole 52mm group 2 (b)(6).